# SDR AALA202208084298

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 15,624 hours, 6,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT SEATS 9 ABC AND 10 ABC ARE INOPERATIVE. SPLICED DAMAGED WIRE PER ESPM 20-43-12. OPERATIONAL CHECK GOOD.
